# SDR C2XA07IA181

- Difficulty date: August 3, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 11,930 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LT & RT EXIT IDENTIFIER LIGHTS ON THE CABIN EXITS AND THE NUMBER FOUR AISLE PATH LIGHTING STRIP WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FIVE EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
